Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Isospectral conformal metrics on $ 3$-manifolds


Authors: Sun-Yung A. Chang and Paul C.-P. Yang
Journal: J. Amer. Math. Soc. 3 (1990), 117-145
MSC: Primary 58G25; Secondary 35P05, 53C20, 58G11
DOI: https://doi.org/10.1090/S0894-0347-1990-1015647-3
MathSciNet review: 1015647
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58G25, 35P05, 53C20, 58G11

Retrieve articles in all journals with MSC: 58G25, 35P05, 53C20, 58G11


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1990-1015647-3
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society